U.S. doctors online nowAsk doctors free
Cyprus
A 25-year-old male asked:

I exercise in the gym and now i wanna go under 10 weeks of hormone r t cycle i only use truvada (emtricitabine and tenofovir) and stocrin as hiv patient what you suggest thanks xxx?

1 doctor answer2 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Personal choice: Congratulations on having your HIV infection under control, and having a fitness lifestyle with goals. I'd urge you not to use Anabolic steroids because they're illegal, they're cheating, and they can affect your body and more importantly your mind -- you might do something suddenly that you'll regret forever -- and a naturally fit man looks better. But ultimately it's up to you. Tell your Dr.
Dr. Robert Killian
General Practice 28 years experience
Great answer Dr. F. I continue, as an HIV expert, to be amazed that any patient given the miracle of survival with these effective HIV medications would put it all at risk with using anabolic steroids. None of these steroids will make their life in any way healthier, happier or better. These steroid choices never solve the internal feelings of body shame and body dysmorphia and at such a cost.
Jun 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.